MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R; KNEE CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R; KNEE CEMENTED TIBIAL TRAY
Model Number 02.12.T3I4R
Health Effect - Clinical Code Pain (1994)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 august 2021: lot 184202: (b)(4) items manufactured and released on 18-sep-2018.Expiration date: 2023-09-05.No anomalies found related to the problem.To date, all items of the same lot have been sold without a similar reported event.Additional device involved: batch review performed on 05 august 2021: gmk-sphere 02.12.0004r femoral component sphere cemented size 4 r (k121416) lot 1907916: (b)(4) items manufactured and released on 4-dec-2019.Expiration date: 2024-11-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.
 
Event or Problem Description
11 months after the primary surgery the patient came in reporting pain and the cause of the pain was unknown.The surgeon opened up the patient and observed that both the tibial tray and femoral component were loose.The cause of the loose implants is unknown.The surgeon revised the femoral component, tibial tray, and poly.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R
Common Device Name
KNEE CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12390638
Report Number3005180920-2021-00695
Device Sequence Number5087845
Product Code JWH
UDI-Device Identifier07630030827143
UDI-Public07630030827143
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2023
Device Model Number02.12.T3I4R
Device Catalogue Number02.12.T3I4R
Device Lot Number184202
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;